# SDR C2XA98IA019

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19446
- Make and model: Aerosp ATR42-500
- Aircraft serial: 504
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: S53572801207
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE MAIN LANDING GEAR WHEEL WELL AFT BULKHEAD WAS FOUND TO BE CRACKED.  MAINTENANCE STOP DRILLED THE CRACK AND INSTALLED A DOUBLER REPAIR OVER THE AFFECTED AREA IAW ATR42-500 SRM 51-70-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
